# SDR CALA2016120901048

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 787-9
- Aircraft serial: 60143
- Aircraft time: 1,583 hours, 211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY FLASHLIGHT 3L NEEDS RESET. REPLACED DOOR 3L EMERGENCY FLASHLIGHT BATTERY. OPS CHECK NORMAL
